EconPapers    
Economics at your fingertips  
 

Inf-Convolution of Choquet Integrals and Applications in Optimal Risk Transfer

Nabil Kazi-Tani ()
Additional contact information
Nabil Kazi-Tani: LSAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon

Working Papers from HAL

Abstract: Motivated by reinsurance optimization, we study in this paper some particular optimal risk transfer problems, between two economic agents who do not share the same risk vision and anticipation. More precisely, we conduct an analysis of Choquet integrals, as non necessarily law invariant monetary risk measures. We first establish a new representation result of convex comonotone risk measures, then we give a representation result of Choquet integrals by introducing the notion of local distortion. This allows us to compute in an explicit manner the inf-convolution of two Choquet integrals, with examples illustrating the impact of the absence of the law invariance property.

Keywords: Capacity; Choquet Integrals; Risk Measures; Inf-convolution; Risk transfer (search for similar items in EconPapers)
Date: 2018-03-25
New Economics Papers: this item is included in nep-rmg
Note: View the original document on HAL open archive server: https://hal.science/hal-01742629v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://hal.science/hal-01742629v1/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-01742629

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:wpaper:hal-01742629